# SDR HEEA088383

- Difficulty date: July 12, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N792P
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,854 hours
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: A1077B
- Part serial: CJ61829
- Condition: Malfunctioned
- Location: Dc System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERTOR LIGHT WILL NOT GO OUT, DC POWER IS SUPPLIED TO SYSTEM. SENT TO PRECISION HELIPARTS FOR WARRANTY REPAIR.
